# SDR AU970273

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Recip Eng Lobes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE WAS BULK STRIPPED FOLLOWING METAL CONTAMINATION OF OIL FILTER - CAMSHAFT LOBES FOUND TO BE WORN
